본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

International journal of fuzzy logic and intelligent systems : IJFIS v.9 no.2, 2009년, pp.133 - 136   피인용횟수: 1
본 등재정보는 저널의 등재정보를 참고하여 보여주는 베타서비스로 정확한 논문의 등재여부는 등재기관에 확인하시기 바랍니다.

On Interval-Valued Fuzzy Weakly m*-continuous Mappings on Interval-Valued Fuzzy Minimal Spaces

Min, Won-Keun    (Department of Mathematics, Kangwon National University   ); Kim, Myeong-Hwan    (Department of Mathematics, Kangwon National University  );
  • 초록

    In this paper, we introduce the concept of IVF weakly $m^*$ -continuous mappings on between IVF minimal spaces and investigate some characterizations for such mappings. Also we study the relationships IVF weakly $m^*$ -continuous mappings and IVF M-compactness.


  • 주제어

    IVF minimal space .   IVF weakly $m^*$-continuous .   IVF M-compact .   almost IVF M-compact .   nearly IVF M-compact.  

  • 참고문헌 (5)

    1. L. A. Zadeh, " Fuzzy sets", Information and Control, vol. 8, pp. 338-353, 1965 
    2. W. K. Min and M. H. Kim, 'Interval-Valued Fuzzy M-Continuity and Interval-Valued Fuzzy $M^{\ast}$-open mappings', International Journal of Fuzzy Logic and Intelligent Systems, vol. 9, no. 1, pp. 47-52, 2009     
    3. T. K. Mondal and S. K. Samanta, "Topology of interval-valued fuzzy sets", Indian J. Pure Appl. Math., vol. 30, no.1, pp. 23-38,1999 
    4. M. B. Gorzalczany, "A method of inference in ap-proximate reasoning based on interval-valued fuzzy set", J. Fuzzy Math., vol. 21, pp.1-17, 1987 
    5. W. K. Min, "Interval-Valued Fuzzy Minimal Struc-tures and Interval-Valued Fuzzy Minimal Spaces", International Journal of Fuzzy Logic and Intelligent Systems, vol. 8, no.3, pp. 202-206, 2008     
  • 이 논문을 인용한 문헌 (1)

    1. 2013. "" International journal of fuzzy logic and intelligent systems : IJFIS, 13(3): 231~244     

 저자의 다른 논문

  • Min, Won Keun (88)

    1. 1996 "ON L-FUZZY ALMOST PRECONTINUOUS FUNCTIONS" Journal of the Korean Society of Mathematical Education. 한국수학교육학회지. Series B, Pure and applied mathematics 3 (1): 53~58    
    2. 1996 "ON FUZZY S-CONTINUOUS FUNCTIONS" Kangweon-Kyungki mathematical journal 4 (1): 77~82    
    3. 1996 "ON FUZZY S-OPEN MAPS" Kangweon-Kyungki mathematical journal 4 (2): 135~140    
    4. 1998 "A Note on Fuzzy S-mappings" 퍼지 및 지능시스템학회 논문지 = Journal of fuzzy logic and intelligent systems 8 (6): 48~52    
    5. 1998 "ON M-CONTINUITY" Kangweon-Kyungki mathematical journal 6 (2): 323~329    
    6. 1999 "ON M-OPEN MAPPINGS" Kangweon-Kyungki mathematical journal 7 (1): 117~121    
    7. 1999 "ON M-SETS" Kangweon-Kyungki mathematical journal 7 (2): 315~320    
    8. 2002 "THE GENERALIZED OPEN SETS ON SUPRATOPOLOGY" Kangweon-Kyungki mathematical journal 10 (1): 25~28    
    9. 2002 "GRADATIONS OF SUPRAOPENNESS" Kangweon-Kyungki mathematical journal 10 (2): 141~148    
    10. 2003 "SEMI-CONVERGENCE OF p-STACKS" Communications of the Korean Mathematical Society = 대한수학회논문집 18 (3): 533~540    
  • Kim, Myeong-Hwan (11)

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기